# SDR 97FDEA00881

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654026961
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0756 033 DOUBLE HOLES IN LOWER CHORD OF FLOORBEAM BS 540, LBL 19, WL 201.  REMOVED DAMAGE AND REPAIRED IAW FED EA 7-5310-35019 AND 7017.  REMOVED CORROSION FROM FLOORBEAM AT BS 540, LBL 19, WL 201.  REPAIRED PER FED 7-5310-35019 AND 7017.
